# SDR C8GA20090167

- Difficulty date: June 8, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE RT OTBD AILERON T/E IS DELAMINATED ON INBD END.  DAMAGED AREA WAS REMOVED DIM 3 INCH X 3 INCH, FABRICATED FILLER FROM 2024 T3 .012 INCH DIM 3 INCH X 3 INCH, DOUBLER FROM 2024 T3 .012 INCH DIM 5 INCH X 5 INCH.  INSTALLED HOT BOND REPAIR, NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
